# SDR CA110824001

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,492 hours
- Engine: Ge CF343A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001113A1
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN INSPECTION OF THE WING FUEL TANKS FOR TASK RJ2-57-510-502 AND RJ2-57-610-502, THE AME NOTICED CRACKS ON THE LOWER CAP ANGLES FWD OF RIB AT APPROX WS29.42 IN THE CENTER AND RT FUEL TANKS. CAP ANGLES PN 601R-10011-13A AND 601R10011-14A.  REMOVED AND WILL BE REPLACED WITH NEWLY FABRICATED ANGLES IAW SRM CHAP 51-10-06 .
